Alert archive / Kentucky / Wind Advisories in 2006
Wind Advisory 3, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Mar 9, 2006, 2:33 AM CST for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Mar 9, 2006, 2:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2006, 2:33 AM CST (08:33 UTC)
- In effect from
- Mar 9, 2006, 2:00 PM CST
- Expired
- Mar 10, 2006, 1:30 AM CST
- In force
- 12 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2506 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLMK 090833 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 333 AM EST THU MAR 9 2006 ...STRONG GUSTY WINDS THIS AFTERNOON AND TONIGHT... .LOW PRESSURE WILL DEEPEN RAPIDLY TODAY AND TONIGHT AS IT MOVES FROM TEXAS UP INTO THE GREAT LAKES REGION. THIS WILL RESULT IN STRONG GUSTY WINDS OVER CENTRAL KENTUCKY AND SOUTHERN INDIANA... WITH GUSTS ABOVE 40 MPH POSSIBLE. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-091630- /O.NEW.KLMK.WI.Y.0003.060309T2000Z-060310T0900Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 233 AM CST THU MAR 9 2006 /333 AM EST THU MAR 9 2006/ ...WIND ADVISORY IN EFFECT FROM 3 PM EST /2 PM CST/ THIS AFTERNOON TO 4 AM EST /3 AM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM EST THIS AFTERNOON TO 4 AM EST FRIDAY. SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH THIS AFTERNOON... WITH GUSTS OF 40 TO 45 MPH POSSIBLE FROM ROUGHLY MID-AFTERNOON ONWARD. A LINE OF THUNDERSTORMS IS EXPECTED TO CROSS THE REGION THIS EVENING...WITH LOCALIZED WIND GUSTS ABOVE 60 MPH POSSIBLE FROM THOSE STORMS. WINDS WILL SWITCH TO THE WEST-SOUTHWEST AFTER THE STORMS PASS...WITH A PERIOD OF STRONG GUSTS POSSIBLE UNTIL AFTER MIDNIGHT WHEN WINDS ARE EXPECTED TO SUBSIDE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE ADVISORY AREA. REMAIN ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PAY CLOSE ATTENTION TO AREAS WHERE CROSS WINDS MAY OCCUR...PARTICULARLY ON EAST-WEST RUNNING ROADWAYS SUCH AS I-64 AND THE CUMBERLAND PARKWAY. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS ON THIS WEATHER SITUATION. $$ CS
5 follow-up statements
000 WWUS73 KLMK 091616 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 1116 AM EST THU MAR 9 2006 ...STRONG GUSTY WINDS EXPECTED THIS AFTERNOON AND TONIGHT... .LOW PRESSURE WILL DEEPEN RAPIDLY TODAY AND TONIGHT AS IT MOVES FROM TEXAS UP INTO THE GREAT LAKES REGION. THIS WILL RESULT IN STRONG GUSTY WINDS OVER CENTRAL KENTUCKY AND SOUTHERN INDIANA... WITH GUSTS ABOVE 40 MPH POSSIBLE. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-092115- /O.CON.KLMK.WI.Y.0003.060309T2000Z-060310T0900Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 1016 AM CST THU MAR 9 2006 /1116 AM EST THU MAR 9 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM EST /2 PM CST/ THIS AFTERNOON TO 4 AM EST /3 AM CST/ FRIDAY... SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH THIS AFTERNOON... WITH GUSTS OF 40 TO 45 MPH POSSIBLE. A LINE OF THUNDERSTORMS IS EXPECTED TO CROSS THE REGION THIS EVENING...WITH LOCALIZED WIND GUSTS ABOVE 60 MPH POSSIBLE FROM THOSE STORMS. WINDS WILL SWITCH TO THE WEST-SOUTHWEST AFTER THE STORMS PASS...WITH A PERIOD OF STRONG GUSTS POSSIBLE UNTIL AFTER MIDNIGHT WHEN WINDS ARE EXPECTED TO SUBSIDE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE ADVISORY AREA. REMAIN ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PAY CLOSE ATTENTION TO AREAS WHERE CROSS WINDS MAY OCCUR...PARTICULARLY ON EAST-WEST RUNNING ROADWAYS SUCH AS I-64 AND THE CUMBERLAND PARKWAY. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS ON THIS WEATHER SITUATION. $$ JA
000 WWUS73 KLMK 092123 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 423 PM EST THU MAR 9 2006 ...STRONG GUSTY WINDS EXPECTED THIS EVENING INTO TONIGHT... .LOW PRESSURE WILL DEEPEN RAPIDLY TODAY AND TONIGHT AS IT MOVES FROM MISSOURI UP INTO THE GREAT LAKES REGION. THIS WILL RESULT IN STRONG GUSTY WINDS OVER CENTRAL KENTUCKY AND SOUTHERN INDIANA... WITH GUSTS ABOVE 45 MPH POSSIBLE. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100530- /O.CON.KLMK.WI.Y.0003.000000T0000Z-060310T0900Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 323 PM CST THU MAR 9 2006 /423 PM EST THU MAR 9 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST /3 AM CST/ FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST /3 AM CST/ FRIDAY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE ADVISORY AREA. REMAIN ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PAY CLOSE ATTENTION TO AREAS WHERE CROSS WINDS MAY OCCUR...PARTICULARLY ON EAST-WEST RUNNING ROADWAYS SUCH AS I-64 AND THE CUMBERLAND PARKWAY. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS ON THIS WEATHER SITUATION. $$ SCHOTT
000 WWUS73 KLMK 100226 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 926 PM EST THU MAR 9 2006 ...STRONG GUSTY WINDS EXPECTED TO CONTINUE THROUGH THE EARLY OVERNIGHT HOURS... .AS LOW PRESSURE MOVES FROM UP INTO THE GREAT LAKES REGION TONIGHT...SOUTH-SOUTHWESTERLY WINDS WILL CONTINUE TO GUST ABOVE 40 MPH. ANOTHER ROUND OF THUNDERSTORMS COULD PRODUCE LOCALIZED WIND GUSTS ABOVE 60 MPH THROUGH 1 AM EST. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100900- /O.CON.KLMK.WI.Y.0003.000000T0000Z-060310T0900Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 826 PM CST THU MAR 9 2006 /926 PM EST THU MAR 9 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST /3 AM CST/ FRIDAY... SOUTH-SOUTHWESTERLY WINDS WILL GUST TO 40 TO 45 MPH THROUGH THE OVERNIGHT HOURS. A SECOND LINE OF THUNDERSTORMS IS EXPECTED TO CROSS THE REGION LATE THIS EVENING...WITH LOCALIZED WIND GUSTS ABOVE 60 MPH POSSIBLE FROM THOSE STORMS. A PROLONGED PERIOD OF STRONG GUSTS ABOVE 40 MPH IS LIKELY AFTER THE STORMS MOVE THROUGH. THE WINDS ARE EXPECTED TO SUBSIDE BELOW ADVISORY CRITERIA AFTER 4 AM EST. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE ADVISORY AREA. REMAIN ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PAY CLOSE ATTENTION TO AREAS WHERE CROSS WINDS MAY OCCUR. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS ON THIS WEATHER SITUATION. $$ CS
000 WWUS73 KLMK 100604 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 104 AM EST FRI MAR 10 2006 ...STRONG GUSTY WINDS EXPECTED TO CONTINUE THROUGH THE EARLY OVERNIGHT HOURS... .DEEP LOW PRESSURE OVER NORTHERN INDIANA WILL HELP MAINTAIN GUSTY SOUTHWESTERLY WINDS THROUGH THE OVERNIGHT HOURS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100900- /O.CON.KLMK.WI.Y.0003.000000T0000Z-060310T0900Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 1204 AM CST FRI MAR 10 2006 /104 AM EST FRI MAR 10 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST /3 AM CST/ EARLY THIS MORNING... WIND GUSTS ABOVE 40 MPH REMAIN POSSIBLE THROUGH 4 AM EST ACROSS CENTRAL KENTUCKY AND SOUTHERN INDIANA...PARTICULARLY ON HILLTOPS. THE WINDS ARE EXPECTED TO SUBSIDE BELOW ADVISORY CRITERIA AFTER 4 AM EST. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE ADVISORY AREA. REMAIN ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PAY CLOSE ATTENTION TO AREAS WHERE CROSS WINDS MAY OCCUR. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS ON THIS WEATHER SITUATION. $$ CS
000 WWUS73 KLMK 100730 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 230 AM EST FRI MAR 10 2006 ...WIND ADVISORY CANCELLED... .LOW PRESSURE WILL QUICKLY LIFT NORTHEASTWARD DURING THE PRE DAWN HOURS ALLOWING WINDS TO GRADUALLY SUBSIDE. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100830- /O.CAN.KLMK.WI.Y.0003.000000T0000Z-060310T0900Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 130 AM CST FRI MAR 10 2006 /230 AM EST FRI MAR 10 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS CANCELLED THE WIND ADVISORY. WINDS WILL STILL BE CAPABLE OF GUSTING TO BETWEEN 30 AND 35 MPH THROUGH THE PRE DAWN HOURS...HOWEVER THIS IS BELOW ADVISORY CRITERIA. $$ CS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Mar 9, 1:15 AM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 9, 1:15 AM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 215 AM EST THU MAR 9 2006 UPDATED ADVISORY START TIME .SHORT TERM (TODAY-TONIGHT)... QUITE A MILD NIGHT OUT THERE...WITH A GUSTY SOUTHERLY WIND ITS 61 HERE AT THE WFO AS OF 07 UTC ON A DAY WHERE OUR AVERAGE HIGH IS 54. BAND OF SHRA ONGOING FROM ARK INTO SRN/CNTRL IND...ASSOC WITH LOW LEVEL WARM ADVECTION/ISENTROPIC LIFT AND THETA-E RIDGE AXIS. PCPN HAS BEEN FOLLOWING 0-6KM MEAN WIND VECTORS...NEARLY PARALLEL TO THE MOIST LLJ...WHICH HAS RESULTED IN TRAINING. SHORT TERM MODEL GUIDANCE INDICATES THE MEAN WIND VECTOR REMAINING ABOUT THE SAME...SO WILL CONTINUE HIGH POPS OVER SRN IND AND ADJACENT N CENTRAL KY COUNTIES THROUGH MORNING. RAINFALL RATES HAVE NOT BEEN OVERLY HIGH THUS FAR...BUT WILL KEEP AN EYE OUR FOR SOME FLOODING ISSUES WITH THESE RAINS. A COUPLE OF THE STORMS UPSTREAM OVER MO/AR APPEAR STRONG (BOWING SIGNATURES)...BUT FEEL THEY WOULD BECOME ELEVATED AS THEY WORK NE INTO OUR CWA. ELSEWHERE IN THE CWA...LACK OF FORCING MECHANISM AND CONVECTIVE INHIBITION INDICATED ON 00 UTC RAOBS AND UPSTREAM ACARS SOUNDINGS AT MEM SHOULD LIMIT PCPN COVERAGE THROUGH THE MORNING HOURS...HOWEVER WILL MAINTAIN LOW CHC POPS FOR ANY WAA SHOWERS THAT MAY DEVELOP. INTO THE EARLY AFTN HOURS...UPPER WAVE CURRENTLY OVER W TX FCST TO LIFT NEWD AND BECOME NEG TILTED. SFC LOW PRESSURE WILL DEEPEN RAPIDLY OVER MO/IL REGION IN RESPONSE...YIELDING A STRONG PRES GRADIENT OVER THE CWA. NAM BOUNDARY LAYER WINDS AND BUFKIT DATA INDICATING GUST POTENTIAL 30-35KTS STARTING AROUND 18 UTC...AND THE GFS IS EVEN STRONGER. CLOUDS/PRECIP COULD LIMIT EFFICIENT MIXING... HWVR SINCE THE THREAT IS THERE...WILL ISSUE A WIND ADVISORY STARTING AT 3 PM EST TODAY FOR GUST POTENTIAL. RELATED TO THESE WIND GUSTS...WILL CONTINUE MENTION OF LLWS IN THE TAFS THROUGH THE MORNING...WITH 40-45KTS JUST OFF THE SURFACE PER ACARS/VWP DATA. PCPN CHANCES INTO THE AFTN HOURS ARE PROBLEMATIC. GFS HAS 750MB TEMPS INCREASING SUGGESTING ENHANCED CAPPING OVER THE CWA. EVEN SO...ITS HARD TO RULE OUT SOME SCT TSRA SO WILL CONTINUE CHC POPS THROUGH ABOUT 21 UTC...WITH BEST CHANCES OVER N/W SECTIONS OF THE CWA CLOSER TO LOW LVL THETA-E MAX. AFTERWARDS...MODEL CONSENSUS DEPICTS CONVECTION CROSSING THE CWA THIS EVE AS UPPER WAVE QUICKLY LIFTS NE ACROSS THE OHIO/TENN VALLEYS. SFC BASED INSTABILITY IS MARGINAL THIS FAR NORTH...BUT WITH SUCH AS DYNAMIC EARLY SPRING SYSTEM THAT WILL BE SUFFICIENT FOR STRONG/SVR STORMS. 700MB OMEGA FIELDS SUGGEST CONVECTION WOULD ORGANIZE INTO A LINEAR SQUALL LINE...WHICH SEEMS REASONABLE...AND SPC HAS PUT S/W PARTS OF THE CWA INTO THE 30%+ WIND RISK TODAY. NAM FCSTING BACKED SFC WINDS (ENHANCED TORNADO RISK) FROM SRN KY SOUTH TO TENN/GULF STATES...SO WELL HAVE TO WATCH FOR THESE IF CELLS REMAIN IN MORE OF A BROKEN LINE. AT THIS POINT...TIMING ESTIMATES WOULD PLACE SQ LINE IN SDF/BWG VICINITY BETWEEN 00-03 UTC...AND NEAR LEX BTWN 01-04 UTC. WINDS SHOULD DIMINISH QUICKLY AFTER 09 UTC FRI MORNING AS SFC LOW LIFTS INTO THE NRN GREAT LAKES REGION...SO WELL LET THE WIND ADVISORY RUN UNTIL THIS TIME. CS .LONG TERM (FRIDAY-WEDNESDAY)... FAIRLY AMPLIFIED AND ACTIVE WEATHER PATTERN LOOKS TO PERSIST THROUGH THE EXTENDED PERIOD. BEGINNING OF THE PD SHOULD SEE A RELATIVE LULL IN WEATHER ACTIVITY AS WEAK RIDGING BUILDS IN ON FRIDAY ON THE HEELS OF DEPARTING SFC LOW TO THE NE. PARTLY CLOUDY SKIES ARE EXPECTED AND WITH A BROAD SOUTHWESTERLY FLOW REMAINING ACROSS THE AREA...AFTERNOON TEMPERATURES SHOULD RISE INTO THE LOW TO MID 60S. DRY WEATHER EXPECTED THROUGH FRIDAY NIGHT AS WELL. AS WE MOVE INTO SATURDAY...SOUTHEAST RIDGE LOOKS TO REGAIN SOME STRENGTH AND ALLOW SFC COLD FRONT ACROSS THE GULF STATES TO HEAD BACK NORTH AS A WARM FRONT. FRONTAL BOUNDARY SHOULD ARRIVE IN THE LOWER OHIO VALLEY MID-MORNING SATURDAY. ISENTROPIC LIFT AND WARM AIR ADVECTION SHOWERS/TSTMS ARE POSSIBLE AS THE FRONT LIFTS NORTH. SURGE OF WARMER AIR WILL THEN INFILTRATE THE REGION SATURDAY AFTERNOON WITH AFTERNOON HIGHS TOPPING OUT IN THE LOW TO MID 70S. NEXT IN A SERIES OF UPPER LEVEL DISTURBANCES AND ASSOCIATED SFC LOWS/FRONTS ARE FORECAST TO APPROACH THE AREA BY SUNDAY MORNING. SFC FRONTAL BOUNDARY IS FORECAST TO SAG SOUTH INTO THE REGION ON SUNDAY LIKELY PRODUCING WIDESPREAD SHRA/TSTMS ACROSS THE REGION. AS ANOTHER SFC LOW TAKES SHAPE TO OUR WEST...FRONT WILL GRADUALLY LIFT BACK NORTH AS A WARM FRONT LATE SUNDAY. WITH THE FRONT HANGING UP ACROSS THE AREA...HAVE GONE AHEAD AND KEPT LIKELY POPS IN FOR SUNDAY. DURING THE DAY MONDAY...LOW PRESSURE IS FORECAST TO LIFT NORTHEASTWARD FROM THE PLAINS INTO THE SOUTHERN GREAT LAKES...BRINGING A FINAL COLD FRONT THROUGH THE REGION LATE MONDAY/EARLY TUESDAY. WITH FA IN THE WARM SECTOR...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THE FRONT AS IT MOVES THROUGH. SOME STORMS MAY BE ON THE STRONG SIDE. CURRENT FCST HAS THIS WELL IN HAND AND WILL KEEP LIKELY POPS IN THE FCST. REMNANT POST FRONTAL LOW-LEVEL MOISTURE WILL LIKELY HANG AROUND ON TUESDAY WITH SOME PARTIAL CLEARING IN THE AFTERNOON. WEDNESDAY LOOKS DRY AT THIS POINT WITH COOLER TEMPS. FCST FOR TUE-WED LOOKS GOOD AND ONLY MINOR ADJUSTMENTS TO TEMPERATURES WILL BE MADE BASED ON THE LATEST 00Z ENSEMBLE MEANS. -MJ && .LMK WATCHES/WARNINGS/ADVISORIES... KY...WIND ADVISORY ALL ZONES 3 PM EST (TODAY)-4 AM (FRI). IN...WIND ADVISORY ALL ZONES 3 PM EST (TODAY)-4 AM (FRI). &&
Hazardous weather outlook, Mar 8, 9:55 PM CST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1055 PM EST WED MAR 8 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-090930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1055 PM EST WED MAR 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. .DAY ONE...OVERNIGHT. PERIODS OF MODERATE RAIN SHOWERS WILL CONTINUE OVER SOUTHERN INDIANA AND PARTS OF NORTH CENTRAL KENTUCKY OVERNIGHT...ISOLATED THUNDERSTORMS MAY BE POSSIBLE AS WELL. NO SEVERE WEATHER IS EXPECTED...HOWEVER SOME PONDING WATER MAY BE POSSIBLE ON ROADWAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG STORM SYSTEM IS FORECAST TO MOVE FROM THE PLAINS INTO THE LOWER OHIO VALLEY ON THURSDAY...GRADIENT WINDS WILL APPROACH 20 TO 25 MPH SUSTAINED WITH GUSTS TO 40 MPH POSSIBLE DURING THURSDAY AFTERNOON INTO THE EVENING HOURS. AHEAD OF A STRONG COLD FRONT...A LINE OF THUNDERSTORMS IS FORECAST TO MOVE EAST THROUGH THE OUTLOOK AREA EARLY EVENING INTO THE NIGHTTIME HOURS THURSDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL AS THE PRIMARY SEVERE WEATHER THREATS. THE STORM PREDICTION CENTER HAS OUTLINED THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY AND THURSDAY NIGHT. UNSETTLED WEATHER IS EXPECTED TO PERSIST THROUGH THE WEEKEND AS SEVERAL WEATHER DISTURBANCES MOVE THROUGH THE REGION. SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM SATURDAY THROUGH TUESDAY. SOME OF THE STORMS MAY BE RATHER STRONG AND PRODUCE SEVERAL ROUNDS OF HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION THURSDAY LATE AFTERNOON INTO THE EVENING. SPOTTER ACTIVATION MAY ALSO BE REQUIRED OVER THE COMING WEEKEND. CS/SCHOTT
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 2:56 PM CST | Severe Thunderstorm Warning | LMK | Hancock | 40 min |
| Mar 9, 4:32 PM CST | Severe Thunderstorm Warning | LMK | Butler, Logan | 43 min |
| Mar 9, 4:50 PM CST | Severe Thunderstorm Warning | LMK | Ohio | 40 min |
| Mar 9, 5:06 PM CST | Severe Thunderstorm Warning | LMK | Warren | 39 min |
| Mar 9, 5:17 PM CST | Severe Thunderstorm Warning | LMK | Allen | 26 min |
| Mar 9, 5:24 PM CST | Severe Thunderstorm Warning | LMK | Edmonson, Grayson | 51 min |
| Mar 9, 5:32 PM CST | Severe Thunderstorm Warning | LMK | Barren, Monroe | 37 min |
| Mar 9, 5:48 PM CST | Severe Thunderstorm Warning | LMK | Metcalfe | 27 min |
| Mar 9, 5:49 PM CST | Severe Thunderstorm Warning | LMK | Hardin, Hart | 35 min |
| Mar 9, 2:27 PM CST | Tornado Warning | LMK | Dubois | 33 min |
| Mar 9, 3:01 PM CST | Tornado Warning | LMK | Crawford, Dubois, Orange | 35 min |
| Mar 9, 3:14 PM CST | Flash Flood Warning | LMK | Dubois | 3 hr |
| Mar 9, 3:56 PM CST | Flash Flood Warning | LMK | Orange | 3 hr |
| Mar 9, 4:26 PM CST | Severe Thunderstorm Warning | LMK | Jefferson | 26 min |
Nearby
Wind Advisories in Kentucky, 2006Wind Advisories in Indiana, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.